MAUDE Adverse Event Report: Orthofix, LLC PEMF - PHYSIOSTIM; BONE GROWTH STIMULATOR, PHYSIOSTIM

Orthofix, LLC PEMF - PHYSIOSTIM; BONE GROWTH STIMULATOR, PHYSIOSTIM
Model Number 5303
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the device burned the skin, dark spots after each use.
 
Event or Problem Description
It was reported the device burned the skin, dark spots after each use.
 
Additional Manufacturer Narrative
Device involved in this event has not been returned for investigation, but it has been requested to return.If the device is returned an investigation will be completed and a follow up report will be submitted.A review of the dhr was performed and all devices passed final inspection.
 
Additional Manufacturer Narrative
The device returned for investigation.As received, device was able to power on and charging and pass post.Device completed 3hrs treatment of heating test.No damage noted to the system.System operates as designed.A review of the dhr was performed and all devices passed final inspection.

Brand Name
PEMF - PHYSIOSTIM
Common Device Name
BONE GROWTH STIMULATOR, PHYSIOSTIM
Manufacturer (Section D)
Orthofix, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer (Section G)
Orthofix, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer Contact
yobana sanchez
3451 plano pkwy
lewisville, TX 75056
MDR Report Key25300887
Report Number2183449-2026-00025
Device Sequence Number18465092
Product Code LOF
UDI-Device Identifier18257200131976
UDI-Public18257200131976
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P850007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5303
Device Catalogue Number655303-0001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/09/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexFemale